Open Access
Translator Disclaimer
May, 1977 A Paradox in Admissibility
Sherali Mavjibhai Makani
Ann. Statist. 5(3): 544-546 (May, 1977). DOI: 10.1214/aos/1176343853

Abstract

Let $X_1, X_2$ be two independent variables with means $\theta_1, \theta_2$. Then two examples are given (one binomial, one normal) in which an estimator, depending only on $X_2$ is admissible for estimating $\theta_1$.

Citation

Download Citation

Sherali Mavjibhai Makani. "A Paradox in Admissibility." Ann. Statist. 5 (3) 544 - 546, May, 1977. https://doi.org/10.1214/aos/1176343853

Information

Published: May, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0378.62028
MathSciNet: MR436404
Digital Object Identifier: 10.1214/aos/1176343853

Subjects:
Primary: 62F10
Secondary: 62C15

Keywords: Admissibility , binomial , normal distributions , Paradox , Poisson

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.5 • No. 3 • May, 1977
Back to Top